MAUDE Adverse Event Report: ARTHREX, INC. UNIVERS REVERS TRIAL 39 +3; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. UNIVERS REVERS TRIAL 39 +3; ORTHOPEDIC MANUAL SURG INSTR
Model Number UNIVERS REVERS TRIAL 39 +3
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 19-dec-2025, it was reported by a sales representative via (b)(4) that an ar-9530m-03 univers revers trial was chipped.This was discovered during a procedure with no patient harm.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.The complaint allegation was confirmed.One unpackaged ar-9530m-03 arthrex® univers revers¿, trial humeral insert 39 +3, batch 391215, was received for evaluation.Visual inspection identified damage to the device body.The connector hole was deformed with missing material.Scratches were observed on the side of the device, and a hole was present on the front face, most likely caused by contact with a sharp tip from another device.The most likely cause of the reported failure is wear and tear on the device due to repetitive reprocessing and use.Manufacturing 2021.

Brand Name
UNIVERS REVERS TRIAL 39 +3
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key24036835
Report Number1220246-2026-00147
Device Sequence Number15705938
Product Code LXH
UDI-Device Identifier00888867062108
UDI-Public(01)00888867062108(11)210802(10)391215
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 04/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERS REVERS TRIAL 39 +3
Device Catalogue NumberAR-9530M-03
Device Lot Number391215
Was Device Available for Evaluation? Yes
Distributor Facility Aware Date12/19/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/19/2025
Supplement Date Received by Manufacturer04/28/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date04/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2021
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown